# SDR YENA2025102101046

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11903
- Aircraft time: 5,722 hours, 856 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064908038
- Condition: Broken
- Location: Zone 100
- Part time: 5,722 hours, 856 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) (AIRCRAFT PERFORMED AN AIR RETURN TO LHR) "AIR ENG 2 BLEED FAULT; FOUND FAN AIR VALVE ROD BROKEN REMOVED AND REPLACED FAN AIR VALVE REF AMM 36-11-54 ENG RUN OK NO FURTHER FAULTS NOTED A/C OK FOR SERVICE."
